← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@lisalucier

Hi @farmboy – I'd just encourage you to keep in touch with your doctor, daily if needed, for support through this and to see if they can explain your situation and recommend any changes to your venlafaxine (Effexor) dosing, prescribe another medication to accompany it, or suggest another therapy that might help you through this trying time.

Have you had the chance to connect with your doctor lately? Has anything else as far as self-care helped you through this time thus far?

Jump to this post


Replies to "Hi @farmboy - I'd just encourage you to keep in touch with your doctor, daily if..."

@farmboy I agree that you should try to at least call if not ask if you can be seen soon. Also ask if you should get checked for low sodium. Sometimes antidepressants can cause it (it's one of the warning things on the med sheet that comes with the Rx), and while most people get too much rather than not enough salt, it can result in confusion and CRS (can't remember sh*t).

Honestly sounds like how I feel with low blood sugar more than a panic attack but everyone experiences them differently. Only constant is that it is awful.

I'm going to see my Dr this Friday to talk about my meds. Self care, I go walking when weather permits.